Sudaplus 15 Tablets
Sudaplus 500mg/30mg tablets are used to relieve nasal congestion and the symptons of colds and flu including headace, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg Pseudoephedrine hydrochloride, a decongeestant which relieves a blocked or runny nose. These tablets are non- drowsy.
CONTAINS PARACETAMOL & PSEUDOEPHEDRINE
(PHARMACY ONLY)
Coens Pharmacy
Wolfe Tone Square, Town Lots,
Bantry, Cork, P75A780
Mon–Sat: 8:30am–6:30pm
Sundays: 11:30am–1:00pm
Newtown Pharmacy
Glengarriff Road, Bantry, Co. Cork,
P75EF21
Mon–Sat: 8:30am–6:00pm
Bantry Pharmacy
Dromleigh South, Bantry, Co. Cork,
P75T611
Mon–Fri: 8:30am–6:00pm
We use necessary cookies to make this site work, we also use optional analytics cookies to enhance user experience - but these are disabled by default See our Cookie Policy
Accept All Reject All Settings